# SDR SWAA2022022117364

- Difficulty date: July 10, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 42,002 hours, 24,811 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R WING INBD LWR TE PNL 651FB FWD SUPT BRKT BROKEN 27' INBD OF OTBD END. / R WING LWR TE PNL 651 FB FWD SUPT BRKT 27' INBD OF OUTBOARD END REMOVED & REPLACED WITH PN 115A 2750Y1 TAG # A84795 IAW AIPC 57-50-00-38 & SRM 51-40-02-0G-0
